Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Ser AMath

Search In Journal Title:

Abbravation: Science in China Series A: Mathematics

Search In Journal Abbravation:

Publisher

SP Science in China Press

Search In Publisher:

DOI

10.1016/0022-0981(83)90147-8

Search In DOI:

ISSN

1862-2763

Search In ISSN:
Search In Title Of Papers:

Conformal mappings and CR mappings on the Engel gr

Authors: QingYan Wu Wei Wang
Publish Date: 2009/12/19
Volume: 52, Issue: 12, Pages: 2759-
PDF Link

Abstract

We show that conformal mappings between the Engel groups are CR or antiCR mappings This reduces the determination of conformal mappings to a problem in the theory of several complex analysis The result about the group of CR automorphisms is used to determine the identity component of the group of conformal mappings on the Engel group


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: